Search the Community
Showing results for tags 'suffering'.
Hello there, My name is Angelo, and I was diagnosed with a lot of labels. I've had psychotic breaks, and I was put on a lot of differents medications. I've had 2 shots of Invega the Last year, but my mom Saved me from having more shots. I believed that taking antipsicotics would made me "normal again", but that's not true. I've tried a lot of antipsicotics during my life, and they never made me feel good, i felt good only after some months of quitting them. But now i'm scared because this time i was under antipsicotics for more than one year,(even more that 2 antipsicotic, Haldol Latuda a
I'm holding at .25 mg of clonazepam twice a day. Since September 2017 have been slowly tapering down from .5mg , 3 times a day from Aug 2017. The madness started when I tried to taper off 1 mg of xanax 3 times a day in May 2017 . I could not taper off xanax , even with a trial of ativan or valium both intolerable. 2 mg dose of valium caused uncontrollable shaking of body and stuttering when speaking . Ended up in Aug 2017 , in hospital , pulled off xanax, thrown on mirtazepiene , gabapentin and clonazepam . Have slowly taper
Petunia posted a topic in Finding meaningI've had a bad day today and have spent most of it looking for help with acceptance, which might have been a subtle way of trying to avoid what I was actually feeling, but anyway, this was helpful, so I thought I would share it. In this video, Eckhart Tolle, talks about how to surrender to the circumstances of life, even the painful ones, and in this way we are able to transform the way we experience life, creating peace for ourselves rather than suffering. https://www.youtube.com/watch?v=BqQ5USouOq0
WhiteLilly posted a topic in Introductions and updatesHi, my name is Alex, I am 31 years old and live in Germany. There is a German forum for antidepressent withdrawal and thats where I got a hint to this site. The topic of withdrawal problems is widely unknown in Germany and so I hope that I can get more information here. You can see my history in the signature. I lost my job, my boyfriend, my friends, had to move closer to my parents because I can hardly manage my every day life. My symptoms are ALL the symptoms you find in the SSRI-withdrawal descriptions. Nowadays its mostly bloodcirculation problems, sudden fatigues that